Equations of perturbed motions and stability of state and semi-state systems

Vladimir B. Bajić*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Problems in the construction of equations of perturbed motions for state and semi-state systems are discussed. It is shown that in most cases it is not possible to construct the equations of the perturbed motions, so that the classical approach to the stability analysis of a selected motion is not applicable. The necessary and sufficient stability conditions that provide the testing of stability of an arbitrary system motion, without the utilization of the equations of perturbed motions, are developed. The results obtained concern the original Lyapunov stability definition and contain as special cases some other existing stability results. Two examples are worked out: one of them concerns the analysis of a non-linear feedback system that does not possess a state model.

Original languageEnglish (US)
Pages (from-to)1849-1860
Number of pages12
JournalInternational Journal of Control
Volume47
Issue number6
DOIs
StatePublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Equations of perturbed motions and stability of state and semi-state systems'. Together they form a unique fingerprint.

Cite this